Skip to Content

Pristiq - any experienceof tingling & numb feeling in feet,face, & hand, tinnitis & heart pounding?

Responses (2)

LaurieShay 22 May 2011

Hey dendoc,

The paraesthenia (tingling and numbness), tinnitus and heart pounding are all reported side effects of Pristiq. If the heart beat is fast or irregular or there is any pain associated with it, please contact the doctor immediately.

Generally, these side effects will subside with continued use but if they become intolerable report them to the doctor.

Best wishes,

Laurie

Priss 25 May 2011

I had the same thing happen to me a few days ago, but i am tapering now. I wasn't able to function the dizziness was so bad.

dendoc 25 May 2011

Have D/C'ed Pristiq due to s.e. Feel much better.

Priss 14 Jun 2011

dendoc..how long did it take before the symptoms subsided?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions